# SDR SWAA2023103102584

- Difficulty date: September 20, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 37,944 hours, 17,309 cycles
- System (JASC): 5241 · Galley Doors
- Part: Mount
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT SLIDE BRACKET SHOCK MOUNT CRACKED<[01] REMOVED AND REPLACED SHOCK MOUNT REF B-737-800 SRM 51-40-02-0G-0;[02] VERIFIED ALL STEPS
